# SDR NACA2021100100001

- Difficulty date: October 1, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,666 hours, 18,495 cycles
- Engine: Ge CF680C2B6
- Engine time: 4,769 hours, 1,969 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pump
- Part number: 5006834M
- Part serial: SUS2371A
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: R FUEL VALVE EICAS MESSAGE DURING RIGHT ENGINE START, CORRESPONDING ENG VALVE INDICATOR LIGHT, NO LIGHT OFF. CORRECTIVE ACTION: REMOVED AND REPLACED RH ENGINE FUEL PUMP PER B767 AMM 73-11-01. FUEL PUMP OPS CHECKS AND LEAKS CHECKS GOOD PER B767 AMM 71-00-00 ETOPS GROUND VERIFICATION COMPLIED WITH, AC RELEASES ETOPS 180
